Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 937574, 16 pages
http://dx.doi.org/10.1155/2011/937574
Research Article

Gamma Kernel Estimators for Density and Hazard Rate of Right-Censored Data

1Département de Mathématiques, Université de Sherbrooke, Québec, QC, Canada JIK 2RI
2Institut de Statistique, Biostatistique et Sciences Actuarielles, Université Catholique de Louvain, 1348 Louvain-La-Neuve, Belgium
3Département de Mathémathique et d'Informatique, Université du Québec à Trois Rivières, Trois Rivières, QC, Canada G9A 5H7

Received 15 September 2010; Revised 29 March 2011; Accepted 18 April 2011

Academic Editor: Michael Lavine

Copyright © 2011 T. Bouezmarni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Bouezmarni, A. El Ghouch, and M. Mesfioui, “Gamma Kernel Estimators for Density and Hazard Rate of Right-Censored Data,” Journal of Probability and Statistics, vol. 2011, Article ID 937574, 16 pages, 2011. https://doi.org/10.1155/2011/937574.